MAUDE Adverse Event Report: CONMED CORPORATION STANDARD NET 230L 10 PACK; SNARE, NON-ELECTRICAL

CONMED CORPORATION STANDARD NET 230L 10 PACK; SNARE, NON-ELECTRICAL
Catalog Number 00230A
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The alleged broken 00230a is not expected to be returned for evaluation or review and no photographic evidence was supplied.This complaint of broken device is unable to be verified and a root cause cannot be determined.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.There have been two complaints for this lot number and failure mode within the past two years; however, none of these complaints have been confirmed.A two-year review of complaint history revealed there has been a total of 12 complaints, regarding (b)(4) devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised the following: contraindications: this device is not intended to be used for severing tissue or polyps and is not intended to be connected to an electrosurgical device to provide cautery.This device is not mri compatible.Warning: this device is not recommended for the capture of sharp objects.When capturing foreign bodies and polyps, be sure to avoid capturing mucosa or anatomy not intended for retrieval.When retrieving objects through the esophagus, be sure to keep gentle tension on the device handle to avoid dislodgement, loss of object and/or aspiration into the trachea.This issue will continue to be monitored through the complaint system to assure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the 00230a, standard net 230l, 10 pack, device "when the pieces of polyp were in the nets, the net appeared to start to disintegrate and then fell off the wire.No, they did not keep the nets.Part of it did come off, when i (account contact) went into the procedure room you could see some of the fibers adhering to the polyp which was still in the colon".Further information was requested; however, the sales representative advised the account wished to have no further contact.It is unknown if all components were removed from the patient.This report is being raised on the basis of injury due to the unknown retrieval of all components of the device.

Brand Name
STANDARD NET 230L 10 PACK
Common Device Name
SNARE, NON-ELECTRICAL
Manufacturer (Section D)
CONMED CORPORATION
525 french road
utica NY 13502 5994
MDR Report Key8471167
Report Number1320894-2019-00089
Device Sequence Number16515642
Product Code FGX
UDI-Device Identifier00653405054125
UDI-Public(01)00653405054125(17)200812(10)201808131
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/12/2020
Device Catalogue Number00230A
Device Lot Number201808131
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2019
Initial Report FDA Received Date04/01/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;